# SDR VNAA202511210008

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: CC670752681
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HYDRAULIC LINES SUPPORTS BRACKETS BTW WS 29.00 AND WS 68.00 ON REAR SPAR AT LEFT MLG WHEEL WELL.  WAS EVALUATED,DUE EXCESSIVE CORROSION ON HYDRAULIC LINES SUPPORTS BRACKETS BTW WS 29.00 AND WS 68.00 ON REAR SPAR AT LEFT MLG IAW SRM 53-00-00-101-001-A01 AND REPLACED IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
